The subset of piecewise-linear mappings is dense in the space of$K$-quasiconformal mappings of the plane

Sigbert Jaenisch Justus-Liebig-Universit├Ąt, Giessen, Germany

TBD mathscidoc:1701.331365

Acta Mathematica, 122, (1), 265-272, 1968.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:17 uploaded by actaadmin ] [ 216 downloads ] [ 0 comments ]
@inproceedings{sigbert1968the,
  title={The subset of piecewise-linear mappings is dense in the space of$K$-quasiconformal mappings of the plane},
  author={Sigbert Jaenisch},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203217107980074},
  booktitle={Acta Mathematica},
  volume={122},
  number={1},
  pages={265-272},
  year={1968},
}
Sigbert Jaenisch. The subset of piecewise-linear mappings is dense in the space of$K$-quasiconformal mappings of the plane. 1968. Vol. 122. In Acta Mathematica. pp.265-272. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203217107980074.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved